# SDR DALA2020111003647

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 86,468 hours, 22,513 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BOTTLE PRESSURE BELOW LIMITS.  CORRECTIVE ACTION: MAINTENANCE REPLACED R2 DOOR SLIDE.  SYSTEM OPERATION IS NORMAL.
